# SDR AU980951

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: IAS
- Condition: Iced
- Location: Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERONS BINDING.  FAULT WAS TRACED TO ICE FORMING BETWEEN THE GAP SEALS AND THE AILERON.
